# SDR ALG2003F00069

- Difficulty date: July 24, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Aircraft time: 17,870 hours
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: 30295G6
- Condition: Burned Out
- Location: Fire Warn Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP, NR 1 ENGINE FIRE LIGHT DOES NOT TEST IN AFT POSITION.  REMOVED AND REPLACED BURNED OUT BULB.
